| Model Number |
SUTURELASSO 25° LEFT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.
Event or Problem Description
It was reported on 07/26/2022 by a sales representative via (b)(4) that an ar-6068-25l suture lasso implant would not deploy.This was discovered during an unspecified time with no patient harm.